# SDR 2002F00257

- Difficulty date: December 12, 2001
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N37NY
- Make and model: Boeing 737-400
- Aircraft serial: 23976
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP DAMAGED AT YYZ.  REMOVED AND REPLACED LEFT WING TIP FORWARD AND AFT ASSEMBLY (P/N 65-73719-505A AND 6573719-369) PER 8737-400 M/M 57-21-11.  (M)
